| Model Number |
A22005A |
| Medical Device Problem Codes |
Break (1069); Thermal Decomposition of Device (1071); Optical Problem (3001)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/27/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for inspection.Based on the results of the investigation, the root cause of the reported malfunctions (blurry image, shadows, burnt tip, and broken lens) was unable to be identified.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
It was observed that during the device evaluation, the rigid scope exhibited shadows, broken lens, burnt tip, and component failure of the lens.There was no patient involvement.